Well, I think that’s a no-brainer. Any time you take a drug, you can incur side effects. But drugs like Monistat can have many side effects.
Here are some of them, mild vaginal burning, irritation, itching, constipation or diarrhea, stomach pains, vomiting, severe allergic reactions including rash, hives, itching, difficulty breathing, tightness in the chest, swelling in the mouth, face, lips or tongue, fever or chills, foul-smelling vaginal discharge, nausea, even severe or prolonged vaginal burning, itching or irritation.
Well, I think I’ll take the vaginal problem, and I’ll leave the Monistat because why would you want to even risk developing some of these side effects? All pharmaceutical drugs come at a cost, and the cost is symptom suppression and unfortunately a lot of side effects can be induced. Why would you want to even go there?
Why don’t you look at natural treatment for a vaginal problem? You’re not going to incur the risk of side effects. You’re not going to incur the long-term risk of a disease you’ve developed from some pharmaceutical drug. It makes a lot of sense. It makes more sense to treat the cause rather than to keep treating the symptoms over and again.
Chapter 5 in my book, Candida Crusher, has got a very good protocol for you to follow if you have a chronic vaginal infection. Chapter 4 will explain in detail a quick-step guide on how to get rid of an acute infection. Chapter 5 will go into much more detail on chronic vaginal infections. No pharmaceutical drugs are required in most cases.
So I hope that answers your question. You can get diarrhea from Monistat. In fact, you can get a lot more than you bargain for from Monistat.